# SDR ASAA2014110509597

- Difficulty date: November 5, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 30,750 hours, 9,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ABOVE SEAT 8C AND SEAT 16C WILL NOT ILLUMINATE.  ACFT GROUNDED. REPLACED THE LAMPS, OPS CHECKED GOOD IAW MM 33-51-03.
